MathSciNet Relay Station
MathSciNet bibliographic data
MR1828876 11L05 (11G20 11L07)
Cobeli, Cristian; Zaharescu, Alexandru Generalization of a problem of Lehmer. Manuscripta Math. 104 (2001), no. 3, 301–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement